# SDR AALA202108253268

- Difficulty date: August 23, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 26,449 hours, 11,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 10c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT DAMAGED AT SEAT 10C. PLASTIC PIECE FOUND IS IN COCKPIT. REINSTALLED EMERGENCY LIGHT SEAT TRIM AT ROW 10ABC.
